# SDR 04FDEA03178

- Difficulty date: November 22, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11
- Aircraft serial: 48754
- Aircraft time: 30,530 hours, 6,792 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: ALC8101503
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BARREL NUT BORE NR 3L EXCEEDED LIMITS AFTER CORROSION REMOVAL.  REFERENCE TO EO 1-5510-7-5000 C4 PT1, BARREL NUT BORE NR 3L REPAIRED PER FEDEX EA NR 1-5510-79789, STABILIZERS - HORIZONTAL STABILIZERS - BARREL NUT BORE REWORK/ REPAIR.
